# SDR ABXA060016

- Difficulty date: October 11, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RUNNING THE ENTIRE FLOORBEAM, FORMER AND FASTENERS AT STA. 1640, LONGERON 22 RT, UNDERSIDE AFT. CORRODED BEYOND LIMITS AT RBL 53-60. REMOVED END CAP AND DOUBLER L/S. REMOVED CORROSION IAW SRM 53-2-0, PG 2P, FIG 1F AND INSTALLED END CAPS AND DOUBLER. CUT OUT CORROSION AT RBL 55. FABRICATED DOUBLER AND FILLER AND INSTALLED.
